advertisement
Question
Posted by: ailsa | 2010-02-18

is Maxislim Dangerous

Dear Diet Doc

Thank you very much for your reply,where you asked me to list the ingredients of Maxislim.

They are as follows:-

Cordfolia Extract 300mg
Guarana 400mg
Korean Ginseng 50mg
Siberian Ginseng 50mg
Ginger root 30mg
Gelatine Capsule

Dosage max 4 Daily
My dosage is 2 daily

The rectal stones are oval in shape around 2cm x 1.5cm and are very hard , they look like the shell of a walnut , They are passed out via the stools

Thank you again for your very helpful advice I will stop taking these capsules immediately.

I just wondered if it could be this medication that was causing my problem or should I seek medical attention.

Kindest regards
Ailsa

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Ailsa
Thank you for providing me with the ingredients in Maxislim. Cordifolia is listed as a herbal product that contains epinephrine. Epinephrine is an appetite suppressant, but can cause many negative side-effects such as nausea, vomiting, dry mouth, problems with urination, high blood pressure, rapid and irregular heart beat, heart arrhythmias, angina pain, palpitations, and even heart arrest, fear, anxiety, restlessness, insomnia, dizziness, faintness, flushing, tremor, muscle weakness, headache, irritability, psychotic states and most serious of all, addiction. Products that contain synephrine or epinephrine should not be used during pregnancy, breastfeeding, in patients with high bp, hyperthyroidism, diabetes, heart disease, prostate enlargement, children or teenagers. The appetite suppressant effect wears off with time, requiring larger doses and increasing the risk of addiction. So I would not recommend the use of any slimming product that contains epinephrine. Guarana contains double the amount of caffeine as coffee beans, so you can develop symptoms of excess caffeine intake (tremors, sleeplessness, dry mouth, irritability, etc). Ginseng although regarded as relatively harmless can also cause nausea, diarrhoea (obviously not in your case), headaches, high blood pressure and mania when used together with antidepressants. I am glad to hear that you have stopped taking these capsules. It is possible that the rectal stones are being caused by the Gelatine Capsule or one of the other ingredients. If you continue to pass these stones 3 days after stopping these pills, then I would urge to have that medical checkup.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010-02-19

Dear Ailsa
Thank you for providing me with the ingredients in Maxislim. Cordifolia is listed as a herbal product that contains epinephrine. Epinephrine is an appetite suppressant, but can cause many negative side-effects such as nausea, vomiting, dry mouth, problems with urination, high blood pressure, rapid and irregular heart beat, heart arrhythmias, angina pain, palpitations, and even heart arrest, fear, anxiety, restlessness, insomnia, dizziness, faintness, flushing, tremor, muscle weakness, headache, irritability, psychotic states and most serious of all, addiction. Products that contain synephrine or epinephrine should not be used during pregnancy, breastfeeding, in patients with high bp, hyperthyroidism, diabetes, heart disease, prostate enlargement, children or teenagers. The appetite suppressant effect wears off with time, requiring larger doses and increasing the risk of addiction. So I would not recommend the use of any slimming product that contains epinephrine. Guarana contains double the amount of caffeine as coffee beans, so you can develop symptoms of excess caffeine intake (tremors, sleeplessness, dry mouth, irritability, etc). Ginseng although regarded as relatively harmless can also cause nausea, diarrhoea (obviously not in your case), headaches, high blood pressure and mania when used together with antidepressants. I am glad to hear that you have stopped taking these capsules. It is possible that the rectal stones are being caused by the Gelatine Capsule or one of the other ingredients. If you continue to pass these stones 3 days after stopping these pills, then I would urge to have that medical checkup.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement